# SDR 2007UALA03330

- Difficulty date: August 22, 2007
- Submitted: August 24, 2007
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 63,017 hours, 10,346 cycles
- Engine: Pwa PW4060
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE STA 1197+110 BETWEEN STR 39R AND 38L SKIN DENTED INSIDE OUT.  MAJOR REPAIR ACCOMPLISHED:  CUT OUT DAMAGE.  HFEC INSPECTION TO VERIFY DAMAGE REMOVAL.  NO CRACKS FOUND.  FABRICATED & INSTALLED FILLER AND DOUBLER.
